# SDR ABXA000384

- Difficulty date: July 11, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 53,015 hours, 54,881 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3926046503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR UPPER AFT INTERCOSTAL TEE FITTING CRACKED AT UPPER AFT DOOR STOP.  REPLACED TEE-FITTING.
